Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 24, 2019, 4:06 PM CDT for Butler County, Cowley County, Kansas. It was in force for 39 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2019, 4:06 PM CDT (21:06 UTC)
- Expired
- May 24, 2019, 4:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Butler County, KS, Cowley County, KS
The radar
The Wichita radar (KICT), 52 km from the middle of the area, began a volume at 21:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 4:19 PM CDT | TSTM WND DMG | Douglass, KS | EMERGENCY MANAGEMENT CONFIRMS THAT SEVERAL TREE LIMBS ARE DOWN AND AMATEUR RADIO ALSO SAYS A FEW LIGHT POLES ARE DOWN. |
| May 24, 4:19 PM CDT | TORNADO | 1 S Douglass, KS | TORNADO WAS SPOTTED ON THE GROUND PASSING THROUGH THE SOUTH SIDE OF DOUGLASS. TREE DAMAGE WAS OBSERVED. |
| May 24, 4:19 PM CDT | TORNADO | 2 E Douglass, KS | LARGE TREES DOWN SNAPPED AT THE BASE. |
| May 24, 4:40 PM CDT | HAIL 1 | 1 W Leon, KS | NICKEL TO QUARTER SIZE HAIL WEST OF LEON ON HWY 400. ALSO 40+MPH WINDS. |
| May 24, 4:50 PM CDT | TSTM WND DMG | 6 S Leon, KS | LARGE BUILDING SUSTAINED SIGNIFICANT DAMAGE DUE TO INFLOW STORM WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 2:18 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 9.1 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 3.2
The text
As transmitted.
566
WFUS53 KICT 242106
TORICT
KSC015-035-242145-
/O.NEW.KICT.TO.W.0014.190524T2106Z-190524T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
406 PM CDT Fri May 24 2019
The National Weather Service in Wichita has issued a
* Tornado Warning for...
Northern Cowley County in south central Kansas...
Southern Butler County in south central Kansas...
* Until 445 PM CDT.
* At 406 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Udall, moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Douglass, Udall, Leon, Atlanta, Latham, Rock and Winfield City
Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3736 9715 3753 9715 3776 9672 3743 9652
3739 9653 3731 9713
TIME...MOT...LOC 2106Z 232DEG 26KT 3741 9705
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BUTLER3 follow-up statements
506
WWUS53 KICT 242114
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
414 PM CDT Fri May 24 2019
KSC015-035-242145-
/O.CON.KICT.TO.W.0014.000000T0000Z-190524T2145Z/
Cowley KS-Butler KS-
414 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
COWLEY AND SOUTHERN BUTLER COUNTIES...
At 413 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Douglass, moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Douglass, Leon, Atlanta, Latham and Rock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3745 9711 3753 9715 3776 9672 3743 9652
3739 9653 3737 9666 3742 9702
TIME...MOT...LOC 2113Z 225DEG 27KT 3749 9700
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
BUTLER510
WWUS53 KICT 242125
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
425 PM CDT Fri May 24 2019
KSC015-035-242145-
/O.CON.KICT.TO.W.0014.000000T0000Z-190524T2145Z/
Cowley KS-Butler KS-
425 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
COWLEY AND SOUTHERN BUTLER COUNTIES...
At 420 PM CDT, a confirmed tornado was located near Douglass, moving
northeast at 30 mph.
HAZARD...Damaging tornado and two inch hail.
SOURCE...Public confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Douglass, Leon and Latham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3745 9711 3753 9715 3776 9672 3745 9653
3747 9697
TIME...MOT...LOC 2125Z 232DEG 26KT 3755 9691
TORNADO...OBSERVED
HAIL...2.00IN
$$
BUTLER301
WWUS53 KICT 242134
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
434 PM CDT Fri May 24 2019
KSC015-035-242145-
/O.CON.KICT.TO.W.0014.000000T0000Z-190524T2145Z/
Cowley KS-Butler KS-
434 PM CDT Fri May 24 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
NORTHEASTERN COWLEY AND SOUTHEASTERN BUTLER COUNTIES...
At 433 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles southwest of Leon, moving northeast at 40 mph.
A tornado was reported with storm at 420 PM.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Leon and Latham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3751 9692 3763 9696 3776 9672 3745 9653
3747 9689
TIME...MOT...LOC 2133Z 230DEG 33KT 3757 9685
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
BUTLERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 24, 2:41 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 24, 2:41 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service Wichita KS 241 PM CDT Fri May 24 2019 .SHORT TERM...(This evening through Monday night) Issued at 241 PM CDT Fri May 24 2019 Stationary front currently extends from eastern Nebraska to near KICT and into the TX Panhandle. Airmass east of this feature remains extremely moist with PW values around 175%-200% of normal with dewpoints around 70. 850mb moisture transport into the boundary has allowed sct convection to persist early this afternoon along the front. Should see an increase in activity later this afternoon as low level moisture continues to work back to the northwest and 850-700mb moisture transport continues to ramp up with retreating boundary allowing for maximum convergence. Confidence is increasing that we are in for yet another round of heavy rain late this afternoon and especially this evening for areas generally along the Turnpike into the Flint Hills. Obviously with antecedent conditions, flash flooding will be likely with the extreme rainfall rates we are expecting. With CAPE values in the 2,000/3,000J/KG range and 0-6km bulk shear 30-40kts, large hail will be possible with stronger storms this afternoon and tonight. Would like to rule out tornado threat, but with very high 0-3km CAPE, very low LCLs and a boundary floating around, cant' rule out a couple brief tornadoes into the early evening hours. Surface boundary, along with rich moisture, will work back to the west tonight into Sat, with the front making it all the way back to near the KS/CO border. Current thinking is that the bulk of the daytime convection Sat will be out over western KS, where pesky boundary will be situated. Models agree on rapid increase in moisture transport early Sat evening into southwest KS which will result in a large MCS developing and tracking east Sat night. With this, will continue Flash Flood Watch through Sat night. Best chance for daytime severe storms Sat affecting our forecast area, would be for something to develop along the warm front as it lifts northwest, which would affect generally the northwest portion of our forecast area. Sun looks like a repeat of Sat, at least for location of convection. Should see daytime development over western KS where boundary will be floating around. In addition, there looks to be decent model agreement some shortwave energy lifting out of NM. Anything that develops out west Sun will also work east Sun night into Mon morning, affecting much of our area. .LONG TERM...(Tuesday through Friday) Issued at 241 PM CDT Fri May 24 2019 By Tue morning, main upper low is expected to be situated in the southwest Nebraska/northeast CO area and is expected to lift northeast Tue afternoon. Cold front is expected to stretch generally along the Turnpike Tue afternoon and will provide a chance for at least some sct convection Tue afternoon into Tue evening. Looks to be some agreement between the GFS and ECMWF in finally pushing the boundary and moist airmass south and east of the area for Wed into the end of the work week, which would finally bring an end to day after day of flooding and severe storms. && .AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon) Issued at 108 PM CDT Fri May 24 2019 Primary aviation concerns: TSRA, MVFR CIGS, and LLWS A surface boundary stretches southwest to northeast from the Texas Panhandle through northern Missouri. An unstable and very moist airmass along this boundary will lead to scattered to numerous thunderstorms with reductions in VIS/CIGs. The coverage of TSRA may wane some after 06z, potentially with a break through Saturday morning. Late tonight, a brief period of LLWS may develop as well. Lower CIGs will continue to be a concern as well. Martin && .HYDROLOGY... Issued at 241 PM CDT Fri May 24 2019 There will be an enhanced risk for flash flooding from now through the evening hours for areas generally along the KS Turnpike into the Flint Hills. This is where the best low level moisture convergence will be situated as the surface front lifts back to the northwest. Rainfall rates into the evening hours will easily be over 1.5 inches per hour with rates up to 3 inches per hour not out of the question. Should see a lull in flash flood potential during the day Sat, with the better focus shifting to western KS. However, the MCS that forms over western KS will track east Sat evening and will bring additional flooding threat first to the areas west of I-135 early Sat evening and further east later Sat night. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 77 66 81 66 / 60 60 20 60 Hutchinson 76 65 82 64 / 40 40 20 60 Newton 76 65 81 65 / 60 60 20 70 ElDorado 76 67 80 65 / 70 70 20 70 Winfield-KWLD 78 67 81 67 / 80 80 20 60 Russell 78 62 83 60 / 10 20 30 60 Great Bend 77 63 82 61 / 10 20 30 60 Salina 79 66 82 62 / 20 20 20 60 McPherson 76 65 82 64 / 30 30 20 60 Coffeyville 82 70 82 69 / 60 60 30 50 Chanute 80 69 81 67 / 70 70 30 60 Iola 79 69 81 67 / 80 70 30 70 Parsons-KPPF 81 70 82 68 / 60 60 30 50 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Saturday morning for KSZ049>053- 067>072-082-083-091>096-098>100. && SHORT TERM...RBL LONG TERM...RBL AVIATION...RM HYDROLOGY...RBL
Hazardous weather outlook, May 24, 3:02 PM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 302 PM CDT Fri May 24 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-250930- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 302 PM CDT Fri May 24 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...This afternoon and Tonight Scattered to numerous thunderstorms will impact the region, likely most numerous this afternoon and evening generally southeast of a line extending from Salina to Lyons. Strong to severe thunderstorms are likely, with the primary threat being large hail and damaging winds, although an isolated tornado cannot be ruled out. Additionally, flash flooding is likely late this afternoon through the evening hours for areas generally along the Kansas Turnpike including the Flint Hills. This will be due to very high rainfall rates that maybe on the order of 3 inches per hour. Please refer to the Flash Flood Watch for additional information. Widespread river flooding, some of which is significant, will continue to be a threat as well. Please see the latest River Flood Warnings for the latest information. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Periodic rounds of thunderstorms with heavy rain, flooding, and severe weather will continue to threaten the area at times through Tuesday evening. Please continue to monitor later forecasts as we refine the threat areas for each day. Significant and high-impact river flooding will continue well into next week. Please see the latest River Flood Warnings for the latest information. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon and evening, mainly southeast of a line extending from Salina to Lyons. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Local storm report, May 24, 3:28 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
328 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM FLASH FLOOD 1 SSW AUGUSTA 37.68N 96.98W
05/24/2019 BUTLER KS BROADCAST MEDIA
REPORTS AND PICTURES OF FLOODED ROADS IN
AUGUSTA VIA TWITTER.
&&
MARTINLocal storm report, May 24, 3:29 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
329 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FLASH FLOOD 2 E DOWNTOWN WICHITA 37.69N 97.31W
05/24/2019 SEDGWICK KS EMERGENCY MNGR
NUMEROUS ROADS ACROSS THE CITY OF WICHITA HAVE BEEN
BARRICADED AND CLOSED OFF.
&&
CWHLocal storm report, May 24, 3:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
343 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM FLASH FLOOD ANDOVER 37.69N 97.14W
05/24/2019 Butler KS EMERGENCY MNGR
STREET FLOODING IS BEING REPORTED ACROSS THE CITY.
&&
CWHLocal storm report, May 24, 3:44 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
344 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL 1 NNW ANTHONY 37.17N 98.04W
05/24/2019 E1.00 INCH HARPER KS STORM CHASER
&&
CWHLocal storm report, May 24, 3:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
357 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HEAVY RAIN 6 N EL DORADO 37.91N 96.86W
05/24/2019 M2.25 INCH BUTLER KS TRAINED SPOTTER
SINCE 1PM.
&&
CWHLocal storm report, May 24, 4:02 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
402 PM CDT FRI MAY 24 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 1 N UDALL 37.40N 97.12W
05/24/2019 E0.70 INCH COWLEY KS EMERGENCY MNGR
&&
MARTINThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:03 PM CDT | Special Weather Statement | ICT | Lincoln | 27 min |
| May 23, 8:51 PM CDT | Special Weather Statement | ICT | Barton, Russell | 39 min |
| May 23, 9:34 PM CDT | Special Weather Statement | ICT | Saline | 26 min |
| May 23, 10:59 PM CDT | Special Weather Statement | ICT | Marion | 31 min |
| May 23, 11:20 PM CDT | Special Weather Statement | ICT | Barton, Ellsworth, Lincoln, Rice | 55 min |
| May 24, 1:17 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 58 min |
| May 24, 1:47 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 58 min |
| May 24, 2:27 AM CDT | Special Weather Statement | ICT | Barton | 33 min |
| May 24, 8:30 AM CDT | River Flood Warning | ICT | Barton | 7 days |
| May 24, 9:01 AM CDT | River Flood Warning | ICT | Wilson | 4 days |
| May 24, 9:30 AM CDT | Special Weather Statement | ICT | Montgomery | 60 min |
| May 24, 9:47 AM CDT | Flash Flood Warning | ICT | Chautauqua, Elk, Montgomery | 88 min |
| May 24, 10:13 AM CDT | River Flood Warning | ICT | Lincoln | 11 hr |
| May 24, 11:40 AM CDT | Flash Flood Watch | ICT | Barton, Ellsworth, Labette, Montgomery, Neosho | 52 hr |
| May 24, 1:12 PM CDT | Special Weather Statement | ICT | Sumner | 33 min |
| May 24, 1:25 PM CDT | Areal Flood Warning | ICT | Barton, Rice | 24 hr |
| May 24, 1:38 PM CDT | Special Weather Statement | ICT | Sumner | 37 min |
| May 24, 1:52 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 53 min |
| May 24, 1:54 PM CDT | River Flood Warning | ICT | Russell | 24 hr |
| May 24, 2:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Marion, Sedgwick | 66 min |
| May 24, 2:32 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Harper, Harvey, Kingman, Sedgwick and 1 more | 7 hr |
| May 24, 2:42 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 48 min |
| May 24, 2:48 PM CDT | Flash Flood Warning | ICT | Chase, Marion | 5 hr |
| May 24, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 60 min |
| May 24, 3:19 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| May 24, 3:26 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sumner | 52 min |
| May 24, 3:30 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 60 min |
| May 24, 3:47 PM CDT | River Flood Warning | ICT | Butler | 4 days |
| May 24, 3:47 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 24, 3:50 PM CDT | River Flood Warning | ICT | Butler, Cowley | 4 days |
| May 24, 3:53 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 67 min |
| May 24, 4:28 PM CDT | Tornado Warning | ICT | Chase, Greenwood | 36 min |
| May 24, 4:42 PM CDT | Tornado Warning | ICT | Butler | 33 min |
| May 24, 4:56 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 49 min |
| May 24, 5:02 PM CDT | Tornado Warning | ICT | Butler, Greenwood | 43 min |
| May 24, 5:18 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 27 min |
| May 24, 5:24 PM CDT | Flash Flood Warning | ICT | Butler, Chase, Harvey, Marion, Sedgwick | 2 hr |
| May 24, 5:41 PM CDT | Special Weather Statement | ICT | Greenwood | 34 min |
| May 24, 5:46 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood, Marion, Woodson | 59 min |
| May 24, 6:06 PM CDT | Flash Flood Warning | ICT | Greenwood | 13 hr |
| May 24, 6:40 PM CDT | Flash Flood Warning | ICT | Butler, Cowley, Sumner | 3 hr |
| May 24, 6:43 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Elk, Greenwood, Woodson | 62 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.